The reduced module of the complex sphere

V. N. Dubinin, L. V. Kovalev

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The paper continues studies of reduced modules of open sets. A notion of reduced module of the complex sphere is introduced, a formula for this module is obtained, and a number of its properties are proved. Applications of the reduced module of the sphere to various problems in geometric function theory are given.

Original languageEnglish (US)
Pages (from-to)2165-2179
Number of pages15
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - 2001
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The reduced module of the complex sphere'. Together they form a unique fingerprint.

Cite this